Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 47 found articles
 
 
  A new solution to the Dyson-Schwinger equation for the gluon propagator
 
 
Title: A new solution to the Dyson-Schwinger equation for the gluon propagator
Author: Cudell, J.R.
Appeared in: Nuclear physics. B, Proceedings supplements
Paging: Volume 25 (1992) nr. S2 pages 7 p.
Year: 1992
Contents:
Publisher: Elsevier Science Publishers B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 47 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands